# SDR FDEA2020072361527

- Difficulty date: July 16, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 44,341 hours, 17,494 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Malfunctioned
- Location: L2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S EMERGENCY ESCAPE WINDOW DOES NOT FUNCTION CORRECTLY.  MUST TURN WINDOW CRANK IN ORDER TO UNLOCK WINDOW HANDLE.   ADJUSTED THE L2 WINDOW LINK ARM IAW AMM 56-11-02-5 UP TO STEPS (5) I (2). CONTINUE WITH L2 WINDOW LINING INSTALLATION PER (5) F.   INSTALLED WINDOW TRIM IAW AMM 56-11-02-5. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
